Exponential bounds for multivariate self-normalized sums.
Bertail, Patrice, Gautherat, Emmanuelle, Harari-Kermadec, Hugo (2008)
Electronic Communications in Probability [electronic only]
Similarity:
Bertail, Patrice, Gautherat, Emmanuelle, Harari-Kermadec, Hugo (2008)
Electronic Communications in Probability [electronic only]
Similarity:
Kartashov, N., Mishura, Yu. (2004)
Journal of Applied Mathematics and Stochastic Analysis
Similarity:
Sheng-Wu He (1983)
Séminaire de probabilités de Strasbourg
Similarity:
Heunis, Andrew, Lucic, Vladimir (2008)
Electronic Journal of Probability [electronic only]
Similarity:
Sheng-Wu He, Jia-Gang Wang (1984)
Séminaire de probabilités de Strasbourg
Similarity:
Bentkus, V., Van Zuijlen, M. (2009)
Journal of Inequalities and Applications [electronic only]
Similarity:
Leszek Slominski (1987)
Séminaire de probabilités de Strasbourg
Similarity:
Azzouz Dermoune (1995)
Séminaire de probabilités de Strasbourg
Similarity:
Giovanni, Peccati, Taqqu, Murad S. (2007)
Electronic Journal of Probability [electronic only]
Similarity:
Yu Miao (2008)
ESAIM: Probability and Statistics
Similarity:
In this paper, we apply the technique of decoupling to obtain some exponential inequalities for semi-bounded martingale, which extend the results of de la Peña, Ann. probab. 27 (1999) 537–564.
Gao, Fuqing, Jiang, Hui (2009)
Electronic Communications in Probability [electronic only]
Similarity: